MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545211
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(6).The complainant was unable to report the device lot number; therefore, the manufacture date and the expiration date are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on unknown date.During the procedure, the rx locking device fails to lock on the wire.Additionally, tension that the rx locking device puts on the wire leads to leaking of the biopsy cap.Reportedly, bile and stomach fluid leaks from the endoscope onto the nurses, endoscopists, and the floor.Reportedly, personnel are wearing standard personal protective equipment.Due to these problems, procedure is prolonged and in some cases procedure is not completed.There were no patient complications reported as a result of this event.

Brand Name
RX LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11327224
Report Number3005099803-2021-00523
Device Sequence Number2581339
Product Code ODC
UDI-Device Identifier08714729440604
UDI-Public08714729440604
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545211
Device Catalogue Number4521
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1